I am 29 years old. No prior heart issues. A fan of exercise. At the beginning of this year, I started having chest pain located near or right over my right side. Mostly they are a short quick burst of pain at random intervals but sometimes they stick around. A couple of weeks after the pain started, I had my first ever panic attack. Though I was having a heart attack, in the ER I had an ECG, chest X-ray and blood work. The tests showed nothing. The chest pain went away for a couple months. They then came back with worse during last month and I am still dealing with them. Since then I have met with a cardiologist. They performed a treadmill stress test (results normal) and I am currently wearing an event monitor for a month. I am having trouble accepting this might be anxiety causing the pains. I am worried it might be angina. The pain did not hurt earlier while working out but now it hurts. I do not know if that is because I am focusing on them and worrying about them. I guess what I am looking for is reassurance that the test I have done along with my history means that my heart is fine.
Welcome to icliniq.com.
Historically, and also on investigations like TMT (treadmill test), it does not appear to be a cardiac pain (attachment removed to protect patient identity). I guess you do not smoke or drink. The usual cause for this is musculoskeletal pain arising from muscles and bones which may increase during exercise due to rapid and heavy breathing. You may be able to regenerate pain by pressing over the area.
Also, another possibility is of gastroesophageal reflux, especially if you are also having bloating, burping, nausea, epigastric pain, chest burning, sour water feeling in your throat. Your chest X-ray and lipid profile are also fine.
For more information consult a cardiologist online --> https://www.icliniq.com/ask-a-doctor-online/cardiologist
Was this answer helpful?|
So, it could not be strain from exercise right ... Read fullTaking Pantoprazole for GERD. Is any drug interactions between Pantoprazole and Voltaren?
.. through your query. There are no drug interactions between Pantoprozole and Diclofenac (Voltaren). In fact, anyone who takes painkillers like Diclofenac has to take Pantoprazole to prevent Diclofenac-induced gastritis. So, relax and take the regul... Read fullI have a tight sensation on my left hip. What is causing this?
Characteristics of the musculoskeletal pain are: Dull aching ... Read full
Ask your health query to a doctor online?Ask a Cardiologist Now